Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

PCOS. Taking diane 35, glucophage xr 500. Getting irregular periods, facial hair growth. Should continue medicine? simran from mauritius...i have been diagnose with PCOS in 2009, since then i was placed on these following medications: diane 35, glucophage xr 500 and aldactone . and now since my treatment is over...and that i am still not regular on periods and still getting excessive facial hair growth, what would you suggest in this case? will you advise me to continue taking these medications or stop it? please advise me...thanks in advance.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor